Algebraic Topology and General Topology

[1] Decorated marked surfaces: spherical twists versus braid twists

Yu Qiu Tsinghua University

Algebraic Topology and General Topology Representation Theory mathscidoc:1906.02003

Mathematische Annalen, 365, 595–633, 2016
[ Download ] [ 2019-06-25 20:10:39 uploaded by qdexter ] [ 22 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Decorated marked surfaces II~Intersection numbers and dimensions of Homs

Yu Qiu Tsinghua University Yu Zhou Tsinghua University

Algebraic Topology and General Topology Category Theory Representation Theory mathscidoc:1906.02002

Transactions of the American Mathematical Society, 372, 635-660 , 2019
[ Download ] [ 2019-06-25 20:05:42 uploaded by qdexter ] [ 22 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Contractible stability spaces and faithful braid group actions

Yu Qiu Tsinghua University Jon Woolf University of Liverpool

Algebraic Topology and General Topology Category Theory Representation Theory mathscidoc:1906.02001

Geometry & Topology, 22, 3701–3760, 2018
[ Download ] [ 2019-06-25 19:54:02 uploaded by qdexter ] [ 28 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Cohomology of digraphs and (undirected) graphs

ALEXANDER GRIGOR’YAN University of Bielefeld Yong Lin Renmin University of China YURI MURANOV University of Warmia and Mazury Shing-Tung Yau Harvard University

Algebraic Topology and General Topology Combinatorics mathscidoc:1804.02001

ASIAN JOURNAL OF MATHEMATICS, 887-932, 2015.9
[ Download ] [ 2018-04-03 14:32:32 uploaded by linyong01 ] [ 165 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Homotopy Theory for Digraphs

Alexander Grigor’yan University of Bielefeld Yong Lin Renmin University of China Yuri Muranov University of Warmia and Mazury Shing-Tung Yau Harvard University

Algebraic Topology and General Topology Combinatorics mathscidoc:1804.06001

Pure and Applied Mathematics Quarterly, 10, 619-674, 2014
[ Download ] [ 2018-04-03 14:09:54 uploaded by linyong01 ] [ 183 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The tempered spectrum of a real spherical space

Friedrich Knop Emmy-Noether Zentrum Bernhard Krotz Universitat Paderborn Henrik Schlichtkrull University of Copenhagen

Algebraic Geometry Algebraic Topology and General Topology Arithmetic Geometry and Commutative Algebra Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1803.43006

Acta Mathematica, 218, (2), 2017
[ Download ] [ 2018-03-01 14:56:38 uploaded by actaadmin ] [ 177 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Cell decomposition of some unitary group Rapoport-Zink spaces

Xu Shen Universität Bonn

Algebraic Topology and General Topology mathscidoc:1707.02001

Mathematische Annalen, 2014.5
[ Download ] [ 2017-07-19 19:05:11 uploaded by yauawardadmin ] [ 270 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The triviality of the 61-stem in the stable homotopy groups of spheres

Guozhen Wang Shanghai Center for Mathematical Sciences; University of Copenhagen Zhouli Xu Massachusetts Institute of Technology

Algebraic Topology and General Topology mathscidoc:1705.02002

Annals of Mathematics, 186, (2), 501-580, 2017
[ Download ] [ 2017-05-30 08:54:15 uploaded by xuzhouli ] [ 1115 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] FI^m-modules over Noetherian rings

Liping Li Hunan Normal Univ. Nina Yu Xiamen Univ.

Algebraic Topology and General Topology K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1705.02001

[ Download ] [ 2017-05-02 15:55:27 uploaded by LipingLi ] [ 521 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Entropy, determinants, and L^2-torsion

Hanfeng Li Chongqing University, SUNY at Buffalo Andreas Thom TU Dresden

Algebraic Topology and General Topology Dynamical Systems Spectral Theory and Operator Algebra mathscidoc:1704.02001

J. Amer. Math. Soc., 27, (1), 239--292, 2014
[ Download ] [ 2017-04-30 08:30:31 uploaded by hfli ] [ 591 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved